Hyperconvex spaces and fixed points.

Agarwal, Ravi P.; O'Regan, Donal

Georgian Mathematical Journal (2002)

  • Volume: 9, Issue: 2, page 199-206
  • ISSN: 1072-947X

How to cite


Agarwal, Ravi P., and O'Regan, Donal. "Hyperconvex spaces and fixed points.." Georgian Mathematical Journal 9.2 (2002): 199-206. <http://eudml.org/doc/49916>.

author = {Agarwal, Ravi P., O'Regan, Donal},
journal = {Georgian Mathematical Journal},
keywords = {fixed point theorems; multivalued maps; hyperconvex spaces},
language = {eng},
number = {2},
pages = {199-206},
publisher = {Walter de Gruyter},
title = {Hyperconvex spaces and fixed points.},
url = {http://eudml.org/doc/49916},
volume = {9},
year = {2002},

AU - Agarwal, Ravi P.
AU - O'Regan, Donal
TI - Hyperconvex spaces and fixed points.
JO - Georgian Mathematical Journal
PY - 2002
PB - Walter de Gruyter
VL - 9
IS - 2
SP - 199
EP - 206
LA - eng
KW - fixed point theorems; multivalued maps; hyperconvex spaces
UR - http://eudml.org/doc/49916
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.